# SDR DALA2014102305718

- Difficulty date: October 22, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,224 hours, 46,079 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Barrier
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS BEYOND PREVIOUS STOP DRILLS ALSO ON PREVIOUS MID SCREW HOLES OF MID CARGO COMPARTMENT DOOR BARRIER.  DOUBLERS WERE REMOVED IAW SRM 51-30-2 DAMAGE WAS REMOVED IAW SRM 53-01, FIG 4, SHEET 4  DOUBLERS AND SPLICES WERE  FABRICATE IAW SRM  53-01.  DOUBLERS AND SPLICES WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 14/21.    DOUBLERS AND SPLICES WERE INSTALLED IAW SRM 51-30-2.
